Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 159, NWS Topeka, KS

June 11, 2008Geary County, Morris County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 11, 2008, 11:07 PM CDT for Geary County, Morris County, Kansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2008, 11:07 PM CDT (04:07 UTC)
Expired
Jun 11, 2008, 11:45 PM CDT
In force
38 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon

Counties Geary County, KS, Morris County, KS

The radar

The Topeka radar (KTWX), 45 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 9:46 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 4.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2008-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2008-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2416 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1226 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
333 m²/s²
Significant tornado parameter
2.6
Supercell composite
15.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KTOP 120407
SVRTOP
KSC061-127-120445-
/O.NEW.KTOP.SV.W.0159.080612T0407Z-080612T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1107 PM CDT WED JUN 11 2008

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GEARY COUNTY IN EAST CENTRAL KANSAS...
  MORRIS COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 1145 PM CDT

* AT 1105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTHWEST OF LATIMER...OR 17 MILES SOUTHEAST OF ABILENE...MOVING
  EAST AT 44 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GEARY COUNTY STATE PARK...
  BURDICK...
  LATIMER...
  WHITE CITY...
  WILSEY...
  PARKERVILLE...
  DWIGHT...
  COUNCIL GROVE LAKE...
  COUNCIL GROVE...
  DUNLAP...

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 3881 9692 3881 9689 3886 9689 3887 9692
      3895 9692 3896 9649 3882 9649 3882 9639
      3874 9638 3873 9635 3856 9635 3855 9692
TIME...MOT...LOC 0407Z 268DEG 39KT 3878 9693

$$

BOUSTEAD
1 follow-up statement
000 
WWUS53 KTOP 120427
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1127 PM CDT WED JUN 11 2008

KSC061-127-120445-
/O.CON.KTOP.SV.W.0159.000000T0000Z-080612T0445Z/
GEARY-MORRIS-
1127 PM CDT WED JUN 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHERN MORRIS AND SOUTHERN GEARY COUNTIES...

AT 1124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WHITE CITY...OR 15 MILES SOUTH OF JUNCTION CITY...MOVING
EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
DWIGHT AND COUNCIL GROVE LAKE.

LARGE DESTRUCTIVE HAIL WILL OCCUR WITH THIS STORM. FOR YOUR SAFETY
MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3873 9685 3881 9692 3881 9689 3886 9689
      3887 9692 3895 9692 3896 9649 3882 9649
      3882 9639 3874 9638 3873 9635 3869 9640
TIME...MOT...LOC 0427Z 250DEG 35KT 3884 9669

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:14 PM CDT, 7 hours 53 minutes earlier.

Area forecast discussion, Jun 11, 3:14 PM CDT, 7 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
314 PM CDT WED JUN 11 2008

.DISCUSSION...

TONIGHT AND THURSDAY...COLD FRONT SLOWLY MOVING EAST ACROSS CENTRAL
KANSAS. ACTIVE CUMULUS FIELD BEGINNING TO EVOLVE AND SUSPECT
THUNDERSTORM DEVELOPMENT IS IMMINENT. WINDS ARE STILL STRONG FROM
THE SOUTH AND WILL LEAVE WIND ADVISORY IN PLACE UNTIL 01 UTC. THESE
THUNDERSTORMS WILL LIKELY DEVELOP UPSCALE INTO MCS WITH HEAVY RAIN.
PRIOR TO THIS...AS LONG AS CELLS CAN REMAIN ISOLATED WILL SEE WIND
AND HAIL THREAT. TORNADO THREAT IS LOW...BUT CAN NOT BE DISMISSED
WITH ISOLATED CELLS.

FRONT WILL CONTINUE TO SLOW WITH CYCLOGENESIS IN TEXAS PANHANDLE.
LOCATION OF BOUNDARY WILL BE MAIN FORECAST ISSUE AS VERY STRONG LOW
LEVEL JET IS EXPECTED TO CONTINUE PROVIDING COPIOUS MOISTURE NEEDED
TO MAKE FLASH FLOODING A POSSIBILITY. WILL HOIST A FLASH FLOOD WATCH
ALONG NORTHERN TIER OF COUNTIES FOR THIS THREAT.

HARDING

PLACEMENT OF THE SURFACE FRONT COME THURSDAY EVENING WILL BE KEY AS
TO WHERE THE HEAVY RAINFALL WILL BE CONCENTRATED ACROSS THE CWA. THE
ECMWF WOULD HAVE THE FRONT ALONG THE TURNPIKE FROM LAWRENCE TO
EMPORIA SOUTHWEST WITH THE GFS AND NAM FURTHER WEST. AS THE UPPER
LOW MOVES EAST ALONG THE CANADIAN BORDER THE WAVES WILL EJECT EAST
ACROSS KANSAS. STORMS THAT DO GO UP ALONG THE FRONT WILL HAVE THE
POTENTIAL TO BECOME SEVERE GIVEN SHEAR AND INSTABILITY. ENTRANCE
REGION OF JET WILL ALSO HELP TO OVERCOME ANY CINH IN THE EVENING.
HIGH THETA-E AIR WILL POOL ALONG THE FRONT AND AS LOW LEVEL JET
INCREASES ISENTROPIC LIFT OVER THE BOUNDARY COULD LEAD TO TRAINING
OF CELLS FROM SOUTH CENTRAL KANSAS ACROSS NORTHEAST KANSAS THURSDAY
NIGHT INTO FRIDAY MORNING.

NOT SURE IF STORMS GET GOING ALONG THE FRONT IF WE WILL SEE A
CLUSTER OF STORMS THAT THE NAM IS DEVELOPING ACROSS NORTHERN KANSAS
AS THE SOUTHERN STORMS WILL DISRUPT THE FLOW AND MOISTURE. THUS
WILL GO WITH SOME SMALLER POPS IN THE NORTH AND FOCUS HIGHEST
PROBABILITIES ALONG AND SOUTH OF THE FRONT. BY FRIDAY MORNING THE
FRONT IS FORECAST TO LAY JUST SOUTH OF THE CWA. THE LOW LEVEL JET
ALONG WITH ANOTHER APPROACHING WAVE WILL KEEP FOCUS OF BEST CHANCES
OF PRECIPITATION ACROSS THE NORTHEAST AND EAST CENTRAL COUNTIES
EARLY IN THE DAY THEN MAINLY ACROSS EAST CENTRAL KANSAS IN THE
AFTERNOON.

FRIDAY NIGHT WILL ONLY MENTION SMALL CHANCES OF PRECIPITATION IN THE
FAR SOUTHEAST CWA DURING THE EARLY EVENING THEN DRY THEREAFTER.
UPPER LOW WILL EJECT NORTHEAST INTO CANADA AND THE FRONT WILL SLIDE
FURTHER SOUTH. ALSO HIGH PRESSURE WILL BE SETTLING OVER EASTERN
KANSAS WITH DRIER AIR MOVING INTO SOUTHEAST KANSAS. HIGHS ON FRIDAY
WILL RANGE FROM THE UPPER 70S IN EAST CENTRAL KANSAS TO THE MID 80S
IN CENTRAL KANSAS WHERE SKIES WILL BE CLEARING OUT.

FOR THE WEEKEND...NICE DAY FOR SATURDAY WITH NORTHWEST FLOW ALOFT
AND HIGH PRESSURE AT THE SURFACE. RETURN FLOW ON THE BACK SIDE OF
THE HIGH FOCUSED ACROSS WESTERN KANSAS. 00Z ECMWF AND 12Z GFS POINT
TO AN MCS DEVELOPING IN THE HIGH PLAINS AND MOVING SOUTHEAST INTO
SOUTH CENTRAL KANSAS AFFECTING SOUTHWESTERN SECTIONS OF THE CWA ON
SUNDAY. SHORTWAVE ENERGY INT HE NORTHWEST FLOW ALSO MAY TOUCH OFF
SOME AFTERNOON THUNDERSTORMS ACROSS THE FORECAST AREA. ANOTHER MCS
MAY DEVELOP SUNDAY NIGHT INTO MONDAY MORNING ACROSS WESTERN AND
CENTRAL KANSAS AND HAVE INCLUDED SOME SMALL POPS FOR THE SOUTHERN
SECTIONS ON MONDAY.

TUESDAY AND WEDNESDAY THE MOISTURE REMAINS FOCUSED OUT WEST INT HE
HIGH PLAINS AND EXPECT MOST ACTIVITY TO REMAIN WEST OF NORTH CENTRAL
KANSAS THROUGH THIS PERIOD. HIGH PRESSURE WILL KEEP DRIER AIR OVER
EASTERN KANSAS WITH WEAK SURFACE FLOW EACH DAY. HIGHS WILL TOP OUT
IN THE LOW TO MID 80S. LOWS MAINLY IN THE UPPER 50S TO LOWER 60S.

53

&&

.AVIATION...

COLD FRONT MOVING INTO CENTRAL KANSAS WITH CONVECTION EXPECTED TO
DEVELOP THIS AFTERNOON. FRONT IS VERY SLOW MOVING AND SHOULD PASS
THROUGH KTOP BY 08 UTC. THUNDERSTORMS ACCOMPANYING FRONT WILL LIKELY
HAVE HEAVY RAIN AND MAY SEE VISIBILITIES MVFR OR BELOW IN THESE
THUNDERSTORMS. POST FRONTAL WEATHER ON THURSDAY SHOULD BE VFR WITH
NORTHWEST WINDS.

HARDING

&&

.TOP WATCHES/WARNINGS/ADVISORIES...

WIND ADVISORY UNTIL 8 PM THIS EVENING FOR
KSZ020-KSZ021-KSZ022-KSZ034-KSZ035-KSZ036-KSZ037-KSZ038-KSZ054.

FLASH FLOOD WATCH TONIGHT INTO THURSDAY MORNING FOR
KSZ008-KSZ009-KSZ010-KSZ011-KSZ012-KSZ020.

&&
Hazardous weather outlook, Jun 11, 3:47 PM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
347 PM CDT WED JUN 11 2008

KSZ008>012-020>024-026-034>040-054>056-058-059-122100-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
347 PM CDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT. THE
MAIN THREAT IS VERY HEAVY RAIN. ISOLATED TORNADOES AND HAIL ARE
ALSO POSSIBLE THIS EVENING. A WIND ADVISORY IS ALSO IN AFFECT
UNTIL 7 PM CDT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE COLD FRONT WILL CONTINUE TO SLOWLY MOVE THROUGH THE AREA ON
THURSDAY WITH A CONTINUED CHANCE OF THUNDERSTORMS DURING THE
AFTERNOON AND OVERNIGHT HOURS. ISOLATED SEVERE WEATHER WILL BE
POSSIBLE WITH THIS ACTIVITY AS WELL.

THERE IS ALSO A CHANCE OF THUNDERSTORMS ON FRIDAY...AND THEN AGAIN
ON SUNDAY. AT THE MOMENT IS TO EARLY TO DETERMINE THE SEVERE
WEATHER POTENTIAL WITH THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED IN NORTH CENTRAL KANSAS THIS EVENING.

HARDING

In the hours before

Local storm report, Jun 11, 10:25 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1025 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     TORNADO          CHAPMAN                 38.97N 97.02W
06/11/2008                   DICKINSON          KS   NWS EMPLOYEE

            TORNADO 1/4 MILE WIDE VERY NEAR CHAPMAN. REPORTED BY OFF
            DUTY NWS EMPLOYEE.

&&

BYRNE
Local storm report, Jun 11, 10:26 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1026 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     TSTM WND DMG     1 N ENTERPRISE          38.92N 97.12W
06/11/2008                   DICKINSON          KS   EMERGENCY MNGR

            SEVERAL POWER POLES REPORTED DOWN.

&&

BYRNE
Local storm report, Jun 11, 10:50 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1050 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 PM     TORNADO          1 W OGDEN               39.11N 96.72W
06/11/2008                   RILEY              KS   EMERGENCY MNGR

&&

BYRNE
Local storm report, Jun 11, 10:51 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1051 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TORNADO          7 SSW WAKEFIELD         39.12N 97.06W
06/11/2008                   DICKINSON          KS   TRAINED SPOTTER

            REPORT OF TORNADO IN CARLTON. TREES REPORTED DOWN.

&&

BYRNE
Local storm report, Jun 11, 11:01 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1101 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     TSTM WND GST     MANHATTAN               39.18N 96.57W
06/11/2008  M66 MPH          RILEY              KS   ASOS

&&

BYRNE
Local storm report, Jun 11, 11:04 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1104 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     TORNADO          MANHATTAN               39.18N 96.57W
06/11/2008                   RILEY              KS   BROADCAST MEDIA

            TORNADO OCCURRING IN MANHATTAN VIA CHANNEL 49 LIVE
            BROADCAST OF TORNADO.

&&

BYRNE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:26 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Washington25 min
Jun 11, 7:44 PM CDTSevere Thunderstorm WarningTOPCloud, Republic46 min
Jun 11, 7:46 PM CDTSevere Thunderstorm WarningTOPOttawa59 min
Jun 11, 8:39 PM CDTTornado WarningTOPCloud, Ottawa36 min
Jun 11, 8:47 PM CDTTornado WarningTOPWashington13 min
Jun 11, 9:03 PM CDTTornado WarningTOPClay, Washington42 min
Jun 11, 9:24 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Ottawa36 min
Jun 11, 9:45 PM CDTTornado WarningTOPDickinson45 min
Jun 11, 10:17 PM CDTSevere Thunderstorm WarningTOPOttawa28 min
Jun 11, 10:18 PM CDTTornado WarningTOPDickinson, Geary, Riley42 min
Jun 11, 10:35 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson40 min
Jun 11, 10:41 PM CDTTornado WarningTOPPottawatomie, Riley49 min
Jun 11, 10:45 PM CDTTornado WarningTOPDickinson32 min
Jun 11, 11:19 PM CDTTornado WarningTOPPottawatomie41 min
Jun 11, 11:38 PM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee52 min
Jun 11, 11:45 PM CDTTornado WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee30 min
Jun 11, 11:50 PM CDTTornado WarningTOPJackson, Nemaha37 min
Jun 12, 12:12 AM CDTTornado WarningTOPBrown, Jackson48 min
Jun 12, 12:41 AM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee49 min
Jun 12, 2:44 AM CDTRiver Flood WarningTOPMarshall4 days
Jun 12, 2:50 PM CDTFlash Flood WatchTOPAnderson, Coffey, Douglas, Franklin, Lyon, Osage13 hr
Jun 12, 5:11 PM CDTSevere Thunderstorm WarningTOPWabaunsee49 min
Jun 12, 5:35 PM CDTSevere Thunderstorm WarningTOPOsage, Shawnee55 min
Jun 12, 5:47 PM CDTTornado WarningTOPOsage, Shawnee43 min
Jun 12, 5:57 PM CDTSevere Thunderstorm WarningTOPLyon, Wabaunsee38 min
Jun 12, 6:02 PM CDTTornado WarningTOPLyon43 min
Jun 12, 6:18 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson57 min
Jun 12, 6:27 PM CDTSevere Thunderstorm WarningTOPOsage, Shawnee63 min
Jun 12, 6:36 PM CDTFlash Flood WarningTOPDouglas, Jefferson, Shawnee4 hr
Jun 12, 6:42 PM CDTSevere Thunderstorm WarningTOPLyon33 min
Jun 12, 6:56 PM CDTTornado WarningTOPLyon, Osage34 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.